MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ENERGY CART

OLYMPUS MEDICAL SYSTEMS CORP. ENERGY CART
Model Number TC-E400
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.Based on the investigation results, the indicated phenomenon could have been caused by the following factors: the caster was easily broken because a load was applied to the caster, such as some impact during the transportation.The caster was broken due to the user¿s improper handling.As the results of the dhr review, it was confirmed that there was no abnormality in manufacturing, concession and variation this mdr is being submitted retrospectively as part of a remediation effort related to recent system and process changes.A capa has been opened to manage the actions related to remediation of this issue and any required mdr reporting.
 
Event or Problem Description
A user facility reported that a right back caster was broken on an energy cart.No patient involvement or injuries were reported.No additional information has been obtained.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information from the customer and the manufacturer date.Additional information from the customer states the event was found during transport from the hospital to the equipment warehouse.The customer reported that if the cart was inspected, no damage was found.The customer was manipulating the equipment to get it into the car to transport it to the warehouse.The customer hit himself and noticed the damage.The tc-e400 carriage mounting post part was broke.The rubber rim on the wheels were not broken or degraded.The wheels are approximately 2 years old.When the cart was not in use (without weight), it was dissembled.There was no repair report for this event as the customer rejected the repair quote.

Brand Name
ENERGY CART
Common Device Name
CART
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10977736
Report Number8010047-2020-10117
Device Sequence Number19008383
Product Code FEM
UDI-Device Identifier04953170292132
UDI-Public04953170292132
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
CLASS1-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC-E400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1